Projective metric number theory

Ghosh, Anish and Haynes, Alan (2016) Projective metric number theory. Journal für die reine und angewandte Mathematik (Crelles Journal), 2016 (712). pp. 39-50. ISSN 0075-4102

Full text not available from this repository.

Abstract

In this paper we consider the probabilistic theory of Diophantine approximation in projective space over a completion of . Using the projective metric studied in [Ann. Sc. Norm. Super. Pisa Cl. Sci. (4) 23 (1996), no. 2, 211–248] we prove the analogue of Khintchine's theorem in projective space. For finite places and in higher dimension, we are able to completely remove the condition of monotonicity and establish the analogue of the Duffin–Schaeffer conjecture.

Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Depositing User: Pure Connector
Date Deposited: 28 Jan 2016 12:00
Last Modified: 21 Apr 2020 22:10
URI: https://ueaeprints.uea.ac.uk/id/eprint/56824
DOI: 10.1515/crelle-2013-0088

Actions (login required)

View Item View Item